# SDR A6WA201401074522

- Difficulty date: January 7, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 30,106 hours, 28,131 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE STATION 484 & LBL 28 FLOOR SUPPORT ANGLE ATTACH CLIP IS CRACKED.  REMOVED CRACKED CLIP & REPLACED WITH NEW SERVICEABLE CLIP.
